ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Множества точек Линделефа произвольных комплексных функций

Гаврилов, В. И. and Захарян, В. С. (1988) Множества точек Линделефа произвольных комплексных функций. ՀՍՍՀ ԳԱ Զեկույցներ, 86 (1). pp. 12-16. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1139Kb

Item Type:Article
Additional Information:Կոմպլեքս փոփոխականի կամայական ֆունկցիաների Լինդելյոֆի կետերի բազմությունը; Sets of Lindelof points for arbitrary complex functions
Uncontrolled Keywords:Գավրիլով Վ. Ի., Զաքարյան Վ. Ս., Gavrilov V. I., Zakharian V. S.
Subjects:Q Science > QA Mathematics
ID Code:5290
Deposited By:NAS Reports
Deposited On:12 Mar 2013 13:26
Last Modified:12 Jun 2020 22:24

Repository Staff Only: item control page